# SDR AWXA200200273

- Difficulty date: March 11, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON AFT CARGO PIT FLOOR SUPPORT NUT PLATE BS 860, RBL 2.5. MAINTENANCE REMOVED NUT PLATE AND CORROSION AT BS 860, RBL 2.5. MATERAIL REMAINING .031, FABRICATED 2 EACH REPAIR ANGLES, HEAT TREATED, TRIMMED, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED ANGLES IAW B737-300 SRM 51-40-02, PG 1, 53-60-53, PG 108, ASTM E797-95, 53-00-53, PG 201 AND 51-21-21, PG 703-705.
